MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-C2
Model Number 160002
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: esm board defective.Correction: replace esm.
 
Event or Problem Description
The following was reported to hamilton medical ag: summary: options disappeared after replace the esm board.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: esm board defective.Correction: replace esm.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information as requested.
 
Event or Problem Description

Brand Name
HAMILTON MEDICAL AG
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
SZ  7402
Manufacturer Contact
andre sonnenberg
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key18370618
Report Number3001421318-2023-04300
Device Sequence Number18070258
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(21)4446(11)150626(240)160002
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160002
Device Catalogue Number160002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown